# SDR ASAA9780254

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Le Slat
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAI - AFTER ARRIVAL OF FLT 191; CREW REPORTED BIRD STRIKE DURING APPROACH.  ACCOMPLISHED BIRD STRIKE INSPECTION AND FOUND RT WING NR 1 L/E SLAT DENTED.  FERRIED AIRCRAFT TO SEA, REPAIRED AND INSTALLED DOUBLER IAW ASA EA 5750-01258.  TT:  37,613 HOURS.  TC:  25,343.  (X)
